Tail behavior and extremes of short-tailed symmetric distribution

Fuming, Lin, Zuoxiang, Peng . Communications in Statistics: Theory and Methods 2010. 39 (15) :2811-2817

Locate this article in:

Bibtex

@article{CIS-254926,
  Author = {Fuming, Lin and Zuoxiang, Peng},
  Title = {Tail behavior and extremes of short-tailed symmetric distribution},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {39},
  Number = {15},
  Year = {2010},
  Pages = {2811--2817},
  Keywords = {Extreme value distribution, tail properties}
}

Similar articles